A client taking lisinopril develops sudden swelling of the l… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking lisinopril develops sudden swelling of the lips and tongue with hoarseness and difficulty swallowing. Which action should the nurse take?

Explanation
Lisinopril can cause angioedema involving the lips, tongue, glottis, or larynx at any time during treatment. Hoarseness and difficulty swallowing indicate possible airway obstruction. Lisinopril is discontinued promptly, emergency care is activated, oxygenation is supported, and equipment and personnel for definitive airway management are prepared. Oral medication and delayed observation are inadequate.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.